Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, on friday the 3rd of may i took emergency contraception and last friday (10th) i started to have irregular bleeding. I've never taken it before, but i figured this seems normal. I'd say it was heavier than what you'd call spotting but still significantly lighter than my normal period (which wouldn't be meant to be due until the 20th) and was also quite brown. How long is this likely to last? Today it seemed to get slightly heavier and more like my normal period although not quite as heavy. So has the 'irregular bleeding' stopping and now this is my period (since I read it can come earlier by up to a week) or is this still irregular bleeding? If not, if I am already clearly bleeding some of what would by my period how will I tell the difference between this and my period when it finally comes (since it probably won't be as heavy since i've already lost this)?

Loading...

Hi guest,

You are likely having a period now.  When your next period will come, we can only guess.  Emergency contraceptives have side effects and they CAN (and often do) change your cycle. Spotting is also normal.

I know I'm not answering your question exactly.  That's because every women responds differently to ECP's and it also depends where you are in your cycle as to what happens.

Remember your periods can be early or late AND heavier or lighter than normal.  It can take several months for you to return to normal. 

Hope it helps.

 

Reply

Loading...